Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On a conjecture of Crittenden and vanden Eynden concerning coverings by arithmetic progressions
Author: Simpson, R. J.
Citation: Journal of the Australian Mathematical Society, Series A, 1997; 63(3):396-420
Issue Date: 1997
Rights: © Australian Mathematical Society 1997
DOI: 10.1017/S1446788700000975
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.